CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
Approximation capabilities of measure-preserving neural networks 期刊论文
NEURAL NETWORKS, 2022, 卷号: 147, 页码: 72-80
Authors:  Zhu, Aiqing;  Jin, Pengzhan;  Tang, Yifa
Favorite  |  View/Download:15/0  |  Submit date:2022/06/21
Measure-preserving  Neural networks  Dynamical systems  Approximation theory  
A Revised Inverse Data Envelopment Analysis Model Based on Radial Models 期刊论文
MATHEMATICS, 2020, 卷号: 8, 期号: 5, 页码: 17
Authors:  Hu, Xiaoyin;  Li, Jianshu;  Li, Xiaoya;  Cui, Jinchuan
Favorite  |  View/Download:65/0  |  Submit date:2020/09/23
data envelopment analysis  efficiency index  multi-objective programing  slacks  
Approximation of Bernoulli measures for non-uniformly hyperbolic systems 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 1, 页码: 233-247
Authors:  Liao, Gang;  Sun, Wenxiang;  Vargas, Edson;  Wang, Shirou
Favorite  |  View/Download:44/0  |  Submit date:2020/05/24
Monotonicity of skew information and its applications in quantum resource theory 期刊论文
QUANTUM INFORMATION PROCESSING, 2019, 卷号: 18, 期号: 6, 页码: 10
Authors:  Li, Weijing
Favorite  |  View/Download:58/0  |  Submit date:2020/01/10
Monotonicity of skew information  Quantum resource theory  Resource destroying map  Resource measure  
Multiple Ergodicity For Reversible Markov Chains 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 863-868
Authors:  Liu, Yuan
Favorite  |  View/Download:93/0  |  Submit date:2018/11/16
Multiple recurrence  reversible Markov chain  
multipleergodicityforreversiblemarkovchains 期刊论文
actamathematicaeapplicataesinica, 2018, 卷号: 034, 期号: 004, 页码: 863
Authors:  Liu Yuan
Favorite  |  View/Download:85/0  |  Submit date:2020/01/10
Irreversibility of Asymptotic Entanglement Manipulation Under Quantum Operations Completely Preserving Positivity of Partial Transpose 期刊论文
PHYSICAL REVIEW LETTERS, 2017, 卷号: 119, 期号: 18, 页码: 5
Authors:  Wang, Xin;  Duan, Runyao
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Improved semidefinite programming upper bound on distillable entanglement 期刊论文
PHYSICAL REVIEW A, 2016, 卷号: 94, 期号: 5, 页码: 5
Authors:  Wang, Xin;  Duan, Runyao
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Stochastic Lagrangian flows on the group of volume-preserving homeomorphisms of the spheres 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2015, 卷号: 87, 期号: 4, 页码: 680-701
Authors:  Luo, Dejun
Favorite  |  View/Download:59/0  |  Submit date:2018/07/30
Navier-Stokes equation  Brownian motion  group of volume-preserving homeomorphisms  rotation process  
THE l(1)-STABILITY OF A HAMILTONIAN-PRESERVING SCHEME FOR THE LIOUVILLE EQUATION WITH DISCONTINUOUS POTENTIALS 期刊论文
JOURNAL OF COMPUTATIONAL MATHEMATICS, 2009, 卷号: 27, 期号: 1, 页码: 45-67
Authors:  Wen, Xin;  Jin, Shi
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
Liouville equations  Hamiltonian preserving schemes  Discontinuous potentials  l(1)-stability  Semiclassical limit